# SDR FDEA201503160942

- Difficulty date: March 16, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 774 hours, 16,904 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB3027
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT DLE, UPPER SURFACE HAS A CRACK MIGRATING FROM BOLT HOLE.  REPAIR DOUBLER IAW SRM 57-40-01 FIG 201 REPAIR 5.
